# SDR ICRR20200810001

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: General aviation
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 601370161
- Part serial: RJSWA010511
- Condition: Out Of Limits
- Location: Engine Mount
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUT OF LIMIT INDICATION WAS DISCOVERED DURING ULTRASONIC TEST NDT 71-23-103 PART 4.  TSN & CSN UNKNOWN PER OPERATOR.
